|what are side effects of inteferon shots
Sep 3, 2006
I would like to know if pegyinterferon shots for hepatitis C causes texticular cancer. My Husband had hepatitis C at 20 yrs. of age. At 55 He was treated with interferon shots for 1 yr. to improve his liver function. 1 yr later he was diagnoised with testicular lymphoma cancer. My question is will/can interferon cause cancer in the testes?
thank you, Very concerned.
| Response from Dr. McGovern
I am not aware of any reports of this. My best wishes for the recovery of your husband.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.